# SDR 2008UALA02581

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, LOWER HINGE CUTOUT CRACKED IN TWO PLACES.  MAJOR REPAIR ACCOMPLISHED, CRACK DAMAGES WERE CONTAINED AND REPAIR DOUBLER WITH FILLERS WAS INSTALLED.
